# SDR USAA040076

- Difficulty date: March 30, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348015800400
- Condition: Corroded
- Location: Fuselage
- Part time: 16,307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND PLATE ASSEMBLY CORRODED 1.2 INCHES BY .8 INCHES BY .020 INCH AREA, FRAME 68, Y1502, -Z240.  REMOVED AND REPLACED PLATE ASSEMBLY PER SRM 51-74-00, 51-42-11, 53-41-49.  CORROSION LEVEL 2, TASK NR JA-160-53500.  (M)
